# SDR YENA2024120201525

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 61,714 hours, 21,887 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: String
- Condition: Corroded
- Location: 37 Lh Fr 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / STRINGER 37 LH BETWEEN FR 62-63 / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9059-24 REV. 0 (COVER + PARTS 1 & 2) /2/ AIRBUS TD/81487525/006/2024#A /3/ AIRBUS RDAF 81487525/003/2024#A /4/ AIRBUS REPAIR INSTRUCTION R53070555 ISSUE A (CORROSION PREVENTION) /5/ AIRBUS REPAIR INSTRUCTION R53070620 ISSUE F (SPLICE REPAIR). DURING THE CURRENT (11/2024) H3 CHECK FOR A/C N708JB, AEROMAN REPORTED CORROSION ON STRINGER 37LH BETWEEN STRINGER FR 62-63.  THE DAMAGE WAS SEVERE, WITH A SECTION OF THE STRINGER COMPLETELY PERFORATED, MEASURING AN AREA OF 6.008” X 0.962”, AS SHOWN IN FIGURE 1 (SHEETS 1-6) OF THE REF /1/ EA PART 1. THE DAMAGE WAS REMOVED BY TRIMMING OUT THE DAMAGE AND PERFORMING INSPECTIONS AFTER CUT OUT. THEN A320 SRM 53-41-13 WAS CONSULTED, WITH NO APPLICABLE REPAIRS FOUND FOR THIS AREA.  THEREFORE, AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION. AIRBUS PROVIDED THE REF /2/ TD WITH INSTRUCTIONS PERFORM A SPLICE REPAIR IAW WITH THE REF /4/ & REF /5/ RIS WITH ADDITIONAL REQUIREMENTS RELATED TO INSPECTIONS/CUTS/MANUFACTURING OR USE OF NEW STRINGER SECTIONS. THESE INSTRUCTIONS ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1443-01)
